# SDR DALA12006145525

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 72,092 hours, 30,629 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ACTUATION MECHANISM CABLE CONDITION OUT-OF-RIG.  R1 CABIN DOOR ADJUSTED CABLE REF AMM 52-11-32.
